MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 124350489
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary y-type blood set, 200 micron filter, bulb pump, clave y-site, secure lock, 80 inch device and it occurred on an unspecified date.This device reportedly backed up with blood and would not run fluids at all when trying to infuse a patient in the anesthesia department.The incidences needed to quickly infuse unspecified fluids but have been unable to do so safely or effectively.Multiple troubleshooting techniques were attempted with no improvement.This issue with the tubing has been reoccurring and it caused a delay in therapy because they were unable to infuse fluids, etc.At an ideal rate.There was no report of any human harm.
 
Additional Manufacturer Narrative
Received one video of primary y-type blood set with fluid flowing through it.Air was observed to flow upwards towards the bag.The complaint of set backing up and not running fluids can be confirmed.The probable cause cannot be determined without the return of the used set.

Brand Name
PRIMARY Y-TYPE BLOOD SET, 200 MICRON FILTER, BULB PUMP, CLAVE Y-SITE, SECURE LOC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22835159
Report Number9615050-2025-00392
Device Sequence Number8592754
Product Code FPA
UDI-Device Identifier10887787005360
UDI-Public10887787005360
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number124350489
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED FLUIDS, MFR UNK.
Patient SexUnknown